Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 2041  
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Article Submission Resources Sections Etcetera Contact
 
Read this article

 


    Article Cited by others

IMAGES IN MEDICINE

Duplication of vermiform appendix

Kothari Ankur A, Yagnik K R, Hathila V P

Year : 2004| Volume: 50| Issue : 4 | Page no: 285-286

   This article has been cited by
 
1 Triple-barreled type of appendiceal triplication
Uriev, L., Maslovsky, I., Mnouskin, Y., Ben-Dor, D.
Annals of Diagnostic Pathology. 2006; 10(3): 160-161
[Pubmed]  [Google Scholar]

 

Online since 12th February '04
2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Wolters Kluwer - Medknow